# SDR SWIA200515031

- Difficulty date: May 20, 2005
- Submitted: May 25, 2005
- Operation: Air carrier
- Aircraft: N188SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120039
- Aircraft time: 43,093 hours, 52,845 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Actuator
- Part number: 3081401003
- Part serial: 0475
- Condition: Malfunctioned
- Location: Rudder
- Part time: 11,367 hours, 13,914 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF RIGHT RUDDER HAD LIMITED TRAVEL.  REPLACED BLUE SYSTEM RUDDER ACTUATOR IAW MM 27-22-02.
